Opuscula Mathematica
Opuscula Math. 37, no. 4 (), 589-595
http://dx.doi.org/10.7494/OpMath.2017.37.4.589
Opuscula Mathematica

Toward Wojda's conjecture on digraph packing



Abstract. Given a positive integer \(m\leq n/2\), Wojda conjectured in 1985 that if \(D_1\) and \(D_2\) are digraphs of order \(n\) such that \(|A(D_1)|\leq n-m\) and \(|A(D_2)|\leq 2n-\lfloor n/m\rfloor-1\) then \(D_1\) and \(D_2\) pack. The cases when \(m=1\) or \(m = n/2\) follow from known results. Here we prove the conjecture for \(m\geq\sqrt{8n}+418275\).
Keywords: packing, digraph, size.
Mathematics Subject Classification: 05C35.
Cite this article as:
Jerzy Konarski, Andrzej Żak, Toward Wojda's conjecture on digraph packing, Opuscula Math. 37, no. 4 (2017), 589-595, http://dx.doi.org/10.7494/OpMath.2017.37.4.589
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.